# SDR UPS96820072

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Wing Slot
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', 32 PYLON STUB WING SLOT SECTION O/B END HAS SEVERAL CRACKS INSIDE OF AREA.  STOP DRILLED CRACKS AND INSTALLED FILLER AND DOUBLER IAW UPS EO DC8-57 -0667.
